# SDR CA050808002

- Difficulty date: August 7, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,918 hours
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS HAVING PROBLEM WITH INITIAL START.  FUEL CHECK VALVE AND FCU HAD BEEN CHANGED FOR TROUBLESHOOTING.  REPLACED ENGINE DRIVEN FUEL PUMP, AIRCRAFT RETURNED TO SERVICE.
